# SDR UIEA2020100732156

- Difficulty date: October 3, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 91,826 hours, 23,525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR IS HARD TO OPEN/CLOSE DUE TO TRACKS.  REQUIRE CLEAN AND LUBRICATE BOTH DOOR ROLLER TRACKS.  CLEANED AND LUBED BOTH TRACKS AND ROLLERS AS REQUESTED, PER AMM 12-21-18-603-006.
